# SDR AALA201710029024

- Difficulty date: October 1, 2017
- Submitted: October 4, 2017
- Operation: Air carrier
- Aircraft: N342AN
- Make and model: Boeing 767323
- Aircraft serial: 33081
- Aircraft time: 55,834 hours, 9,108 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  EMERGENCY DECLARED.  JFK-ZRH FLIGHT DIVERTED TO LHR ACCOUNT CENTER HYDRAULICS QUANTITY LOSS.  LANDING UNEVENTFUL.  MAINTENANCE FOUND AIR DRIVEN PUMP CASE DRAIN FILTER MODULE DIFFERENTIAL PRESSURE INDICATOR LEAKING.  REMOVED AND REPLACED DPI O-RINGS PER AMM 29-11-19.  LEAK AND OPERATIONAL CHECK GOOD.
